Rate of convergence of a group of deviations on sets of $\bar{\psi}$−integrals

  • O. I. Stepanets


We study functionals that characterize the strong summation of Fourier series on sets of $\bar{\psi}$−integrals in the uniform and integral metrics. As a result, we obtain estimates exact in order for the best approximations of functions from these sets by trigonometric polynomials.
How to Cite
Stepanets, O. I. “Rate of Convergence of a Group of Deviations on Sets of $\bar{\psi}$−integrals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 12, Dec. 1999, pp. 1673-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4771.
Research articles